# SDR SDR2005091

- Difficulty date: December 23, 2005
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Part serial: 0676
- Condition: Malfunctioned
- Location: Cabin
- Component: Lighting System
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, FA REPORTED EMERGENCY LIGHTS CAME ON AND WOULD NOT EXTINGUISH OR RESET TO OFF.  REPLACED EMERGENCY LIGHTS POWER PACK.  (K)
